# SDR CA160120019

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 19,927 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Abrasion Strip
- Part number: 500P2100105
- Condition: Missing
- Location: M/R Blade
- Part time: 38 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN ROTOR BLADE ABRASION STRIP SEPARATED FROM BLADE WHILE IN FLIGHT.  VIBRATION CAUSED BY IMBALANCED ROTOR DISK REQUIRED RETURN TO BASE.  ACFT WAS SHUTDOWN.  NO FURTHER DAMAGE TO ACFT NOTED.  REMAINING 4 ROTOR BLADES HAVE SAME HRS FLOWN AND HAVE BEEN REMOVED FROM SERVICE PENDING INVESTIGATION MFG HAS BEEN NOTIFIED.
